# SDR AALA202203225404

- Difficulty date: March 20, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N776XF
- Make and model: Airbus A319-112
- Aircraft serial: 2209
- Aircraft time: 56,813 hours, 28,309 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND L1 PASSENGER/CREW DOOR EMERGENCY ASSIST BOTTLE STRIKER LEVER IN STOWED POSITION. ARMED L1 DOOR PASSENGER / CREW DOOR EMERGENCY ASSIST BOTTLE STRIKER LEVER PER TASK CARD 25C20052001,
